# SDR MALA100171

- Difficulty date: November 7, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 17,557 hours, 15,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION 53-280-607 A CRACK WAS FOUND ON TOP OF THE LINTEL ATTACHMENT FITTING LOCATED ON THE AFT PRESSURE BULKHEAD WEB FS 621.00 BETWEEN WL 113.33 AND 106.17.  COMPLETED REPAIR EO C53118.  ACCOMPLISHED REPAIR IAW BOMBARDIER GREO 601R-53-61-1230 REV D DATED 7/19/2006 AND THIS EO.  RE-INSTALLED CARGO DOOR IAW AMM 52-31-00.  ADJUSTED AND SAFETIED TRACK ROLLERS IAW CRJ 200 AMM 52-31-00FA.  SEALED PATCH IAW EO C53118 AND APPLIED TOP COAT ON RIVETS IAW CRJ 200 SRM 51-25.
